American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Jürgen Bliedtner and Peter A. Loeb. Best filters for the general Fatou boundary limit theorem . Proc. Amer. Math. Soc. 123 (1995) 459-463. MR 1219720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stephen J. Gardiner, Myron Goldstein and Kohur GowriSankaran. Global approximation in harmonic spaces . Proc. Amer. Math. Soc. 122 (1994) 213-221. MR 1203986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kohur GowriSankaran. Iterated fine limits . Proc. Amer. Math. Soc. 108 (1990) 157-162. MR 987609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Steffens. Excessive measures and the existence of right semigroups and processes . Trans. Amer. Math. Soc. 311 (1989) 267-290. MR 929664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sirkka-Liisa Eriksson. Representations of hyperharmonic cones . Trans. Amer. Math. Soc. 305 (1988) 247-262. MR 920157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Aurel Cornea and Peter A. Loeb. On semiregular points of the Martin boundary . Proc. Amer. Math. Soc. 103 (1988) 117-124. MR 938654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ramasamy Jesuraj. Continuous functions on multipolar sets . Proc. Amer. Math. Soc. 99 (1987) 331-339. MR 870796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ramasamy Jesuraj. Continuous functions on polar sets . Proc. Amer. Math. Soc. 93 (1985) 262-266. MR 770533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maynard Arsove and Heinz Leutwiler. Characterization of quasi-units in terms of equilibrium potentials . Proc. Amer. Math. Soc. 89 (1983) 267-272. MR 712635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rainer Wittmann. On the existence of Shilov boundaries . Proc. Amer. Math. Soc. 89 (1983) 62-64. MR 706512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jang Mei G. Wu. Erratum to: ``On parabolic measures and subparabolic functions'' . Trans. Amer. Math. Soc. 259 (1980) 636-636. MR 567103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Maynard Arsove and Heinz Leutwiler. Algebraic potential theory. Memoirs of the AMS 23 (1980) MR 550855.
Book volume table of contents   

[13] Jang Mei G. Wu. On parabolic measures and subparabolic functions . Trans. Amer. Math. Soc. 251 (1979) 171-185. MR 531974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peter A. Loeb. A generalization of the Riesz-Herglotz theorem on representing measures . Proc. Amer. Math. Soc. 71 (1978) 65-68. MR 0588522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. V. Chacon. Potential processes . Trans. Amer. Math. Soc. 226 (1977) 39-58. MR 0501374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kohur Gowrisankaran. Iterated fine limits and iterated nontangential limits . Trans. Amer. Math. Soc. 173 (1972) 71-92. MR 0311927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1